MathSciNet Relay Station
MathSciNet bibliographic data
MR1898587 34K20 (47H10 47N20)
Burton, T. A. Liapunov functionals, fixed points, and stability by Krasnoselskii's theorem. Nonlinear Stud. 9 (2002), no. 2, 181–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement